# SDR SWAA2023091499492

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 73,636 hours, 43,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR SLIDE HAS EXCESS MATERIAL OUT OF SLIDE COVER<[01] REPOSITIONED SLIDE ASSY REF AMM 25-66-01 / MT 725-61-06
